MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 2C8720
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Two single use devices have been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 2 malfunction events.It was reported that two clearlink y-type blood/solution sets leaked from an unspecified location.This occurred before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: two single-use devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were found to be correctly placed and per specifications, and no separations between the components was observed.Pressure testing and clear passage testing under water were performed for both devices with no issues noted.The reported condition was not verified or the returned devices.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8015327
Report Number1416980-2018-06896
Device Sequence Number1368620
Product Code BRZ
UDI-Device Identifier00085412049083
UDI-Public(01)00085412049083
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2C8720
Device Lot NumberR18F08075
Initial Date Received by Manufacturer 09/30/2018
Supplement Date Received by Manufacturer12/31/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/30/2019
Patient Sequence Number1